# SDR V0XD20210716003

- Difficulty date: June 14, 2021
- Submitted: July 16, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332231
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE WINDSHIELD POST CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED LH SIDE WINDSHIELD POST IAW CRJ900 SRM51-42-20 AND 51-42-06. WORK PERFORMED ON AVMAX W/O:80943 W/C: 2341
